This is really stange...but after walking for several hours, I develop a red blotchy rash right above my ankles that feels like sunburn on both legs. This has happened many times, usually after shopping or being on my feet for long periods of time. I have not changed any lotions, deteregents or other products that might be the culprit. It seems to only occur after long periods fo being on my feet. There is no swelling.
For these symptoms, golfer’s vasculitis rash should be ruled out. It often starts above the sock line and makes red patches and splotches up the calf. In that case, taking bath with cold water after staying in the sun or applying cold wet towels may help.
You may apply calamine lotion and cool compresses on the rash. It may help. You may also take some OTC antihistaminic like Benadryl or Claritin.
Please see your dermatologist if the condition does not improve.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have had this for several years. I notice it often on vacation when i spend time walking are standing a lot. just last week i had it in vegas. I wrapped it with ace bandages and it got better almost overnight.
Thank you. This is exactly my symptoms. It is just how you describe it. The red, angry rash is just above the sock line. I thought it might be a latex allergy from my socks, but this sounds exactly right. This was very helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.